Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Enumeration of quartic fields of small discriminant
HTML articles powered by AMS MathViewer

by Johannes Buchmann, David Ford and Michael Pohst PDF
Math. Comp. 61 (1993), 873-879 Request permission

Abstract:

With the mixed-type case now completed, all algebraic number fields of degree 4 with absolute discriminant $< {10^6}$ have been enumerated. Methods from the totally real and totally complex cases were used without major modification. Isomorphism of fields was determined by a method similar to one of Lenstra. The ${T_2}$ criterion of Pohst was applied to reduce the number of redundant examples.
References
Similar Articles
Additional Information
  • © Copyright 1993 American Mathematical Society
  • Journal: Math. Comp. 61 (1993), 873-879
  • MSC: Primary 11R16; Secondary 11R32, 11R80
  • DOI: https://doi.org/10.1090/S0025-5718-1993-1176706-0
  • MathSciNet review: 1176706